Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Pleating coordinates for the Teichmüller space of a punctured torus


Authors: Linda Keen and Caroline Series
Journal: Bull. Amer. Math. Soc. 26 (1992), 141-146
MSC (2000): Primary 30F40; Secondary 30F60, 32G15, 57N05, 57S30
MathSciNet review: 1110439
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct new coordinates for the Teichmüller space Teich of a punctured torus into $ {\text{R}} \times {{\text{R}}^ + }$. The coordinates depend on the representation of Teich as a space of marked Kleinian groups $ {G_\mu }$ that depend holomorphically on a parameter $ \mu $ varying in a simply connected domain in C. They describe the geometry of the hyperbolic manifold $ {{\text{H}}^3}{\text{/}}{G_\mu }$; they reflect exactly the visual patterns one sees in the limit sets of the groups $ {G_\mu }$; and they are directly computable from the generators of $ {G_\mu }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30F40, 30F60, 32G15, 57N05, 57S30

Retrieve articles in all journals with MSC (2000): 30F40, 30F60, 32G15, 57N05, 57S30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00259-8
PII: S 0273-0979(1992)00259-8
Article copyright: © Copyright 1992 American Mathematical Society